Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Done surgery to release anal scar tissue. Taken PTQ for fecal incontinence. Anus discomfort, bleeding. Worried

I had surgery 5 days ago to release anal scar tissue and PTQ injections for faecal incontinence.
I am on high fibre diet and am having approx 5 bowel motions per day. My anus feels very uncomfortable and irritated. Often there is a small amount of blood on faeces or toilet paper. For a couple of days after my proceedure I ate a lot of peanuts. I couldn't chew them properly as I did not have my partial denture with me.
I am worrying that they may have torn the mucosa, the stitches or the PTQ implants. Can you advise me please
Annie.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
hi... you had fissure in ano and it is operated... it is common to have discomfort for sometime, follow the diet you are doing and take lots of fluids, vegetables, fruits.. peanuts will not tear the mucosa, so dont worry about it... see your surgeon once again to see the operated area.. all the very best..
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor